MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Log file analysis confirmed technical event 232003 (paw sensor defect), indicating an intermittent pressure sensor failure.Subsequent workshop testing could not reproduce the issue.As a corrective action, the device underwent extensive diagnostic testing, was verified to operate fully within manufacturer specifications and was safely returned to use without component replacement.No patient harm occurred.This case is officially closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: the incident occurred on the ventilator with following equipment details: serial no# (b)(6) the error that occurred was technical event: 232003.This error occurred whilst providing hiflowo2 to the patient with the settings of a flow rate of 30l/min and oxygen of 45%.The error appeared at the top of the screen and made a loud audible warning noise and then stopped providing oxygenation to the patient and would not allow any parameters of the settings to be altered.This happened roughly 15-20 minutes after starting the hiflowo2 treatment to the patient.We then turned the ventilator off and transitioned to a non-rebreather oxygen mask and restarted the ventilator to try and trouble shoot the error.We then subsequently performed a dope procedure on the ventilator and hiflowo2 circuit to ensure that there was no problem.This "dope" procedure included ensuring that the circuit and nasal prongs weren't "d"isplaced; that there was no "o"bstruction to the circuit or in the patients nose; that the patient did not have a "pneumothorax; and to check the "equipment.No harm or adverse event occurred to the patient as the patient did not have high oxygen demands or requirements, we were utilising the ventilator for the humidified circuit aspect to benefit the patient with nasal secretion clearance.- no health consequences or impact - turned the ventilator off and transitioned the patient to a non-rebreather oxygen mask and restarting t1 ventilator and the hiflowo2 treatment to the patient.No harm or adverse event occurred to the patient as the patient did not have high oxygen demands or requirements.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
ann franz
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25482591
Report Number3001421318-2026-00375
Device Sequence Number18570958
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public07630002801850
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown